# SDR AALA201807249025

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 51,178 hours, 26,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHTS BALLAST WAS INOPERATIVE.  COCKPIT EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BALLAST IAW MM 33-53-00.  OPS CHECKED GOOD.
